MathSciNet Relay Station
MathSciNet bibliographic data
MR1921075 52C26
Barnard, Roger W.; Williams, G. Brock Combinatorial excursions in moduli space. Pacific J. Math. 205 (2002), no. 1, 3–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement